# SDR AALA201706059020

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 6,881 hours, 2,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST PRESSURE NEEDS SERVICED.  SERVICED R1 DOOR ASSIST DOOR DAMPER IAW AMM 52-10-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
